It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 33Showing 21 - 40 of 654 for retin a oily skin. (0.015 seconds)


... I started eating very healthly, lost about 40 lbs, started exercising and started using AcneFree. My skin became completely clear. ... (0 replies)
... a and doxy for a little over two months and i've also been keeping track of my progress. ... (10 replies)
Oily Skin
Apr 30, 2006
... neutrogena on the spot acne medication and aveeno postively radiant daily moisturizer spf 15. Right now i'm on benzaclin in the moring and retin a micro 0. ... (1 replies)

... I just love my skin right now. I naturally have oily skin and I use soap to wash it 2x a day. I really don't even mind having it so oily. Unfortunately, I break out a heck of a lot more. ... (7 replies)
... I've been on it for 3 months and I swear I've already built up a resistance to it. Other people on the board have said that staying on it for that long can be harmful. ... (38 replies)
... doxycycline takes 6 months to show full improvement so hang in there with that.. i was taking 50mg 2x a day for six months and i was still breaking out.. my derm moved me up to 100mgs 2x a day for 2 more months to see if it improves, plus the retin a . ... (38 replies)
... a Micro for about 3 months now. I am very happy with the results. I'm on the strongest dose and my skin has had no problems with it! I broke out for awhile,too. It purges your skin and gets rid of all the junk. I got very oily at first,too. ... (38 replies)
... a, said it would definetely help. Been on it ror a bout a month now, and acne got kinda better, but my skin is as red and oily as it's ever been, people come up to me and say, "oh you've been in the sun recently? ... (12 replies)
Oily, Oily skin
Mar 15, 2004
... i used to have super oily skin too. within minutes of washing it would be oily again. it would also be very sticky to the touch. ... (7 replies)
... dry skin, but I noticed that it was leaving my skin greasy ... Hence, the Cetaphil for oily skin has helped to reduce that greasy feeling. Yet, I was hoping for some suggestions. What about Neutrogena Acne Wash or MD Forte Glycolic cleansers? ... (11 replies)
... I have super oily skin and HUGE, ugly pores. I've always wanted the smooth, creamy skin you see all the stars have on tv. Now I've just accepted the fact that I will never have "perfect" skin. Ho,hummmm. ... (6 replies)
... retin-a is supposed to help with 'facial shine'.... but my skin has been the most oily it has ever been- and i've been using it for 5 weeks. until i started using retin-a my face has always been dry (4 replies)
... Does the stronger one make your skin less oily. I am currently on the . ... (4 replies)
... A micro treatment has been going well for the past week or so, but all of the sudden I'm starting to get alot of zits and like as of this morning my skin just like GOT oily, I never had oily skin even before the retin A, whats going on? ... (4 replies)
Normal? -Retin A
Feb 14, 2002
... It is def. a good thing that your skin is less oily. That happened for me when i started Retin A too. Eventually my skin started getting oily again after a couple years of being on it, but it still works for me and I still use it. ... (5 replies)
... She says that her face is so oily she can't stand it. She says that her face has never felt this oily. The weather is the same, nothing different. Does this side effect sound right to you? ... (11 replies)
... A Micro works pretty well. I see a definite change in the appearance and texture of my skin. All i can say is to be pretty patient with it. I am currently on month 4 of using it. ... (2 replies)
... prone skin, that I copied from a book. ... (5 replies)
... A for acne. Both medications do have Tretinoin in them, so I am not sure why one is given for acne and the other for wrinkles. I think the Renova is a cream? ... (3 replies)
Retin-a Questions
Jun 19, 2006
... was on fire sometimes i couldn't make facial expressions because it hurt so bad and I was very red. So I would stop applying them for three days to give my face a rest and then start again and that helped alot. ... (7 replies)




Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 33

All times are GMT -7. The time now is 04:01 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!